Alert archive / Wisconsin / Tornado Warnings in 2024

Tornado Warning 38, NWS Milwaukee, WI

June 3, 2024Jefferson County, Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Jun 3, 2024, 7:08 PM CDT for Jefferson County, Rock County, Walworth County, Wisconsin. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2024, 7:08 PM CDT (00:08 UTC)
Expired
Jun 3, 2024, 7:30 PM CDT
In force
22 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jefferson County, WI, Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 22 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:10 PM CDTTSTM WND DMG5 Sw Fort Atkinson, WISeveral small branches down with some larger branches down on an RV. A few piers along Lake Koshkonong are damaged due to the high waves and wind. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2024-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2024-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

717 
WFUS53 KMKX 040008
TORMKX
WIC055-105-127-040030-
/O.NEW.KMKX.TO.W.0038.240604T0008Z-240604T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
708 PM CDT Mon Jun 3 2024

The National Weather Service in Milwaukee/Sullivan has issued a

* Tornado Warning for...
  Northwestern Walworth County in southeastern Wisconsin...
  Northeastern Rock County in south central Wisconsin...
  Southern Jefferson County in southeastern Wisconsin...

* Until 730 PM CDT.

* At 708 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Fort Atkinson, moving northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Whitewater, Fort Atkinson, Jefferson, Palmyra, Lake Koshkonong,
  Rome, Hebron, Helenville, and Lima Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4277 8889 4293 8897 4307 8868 4285 8854
TIME...MOT...LOC 0008Z 242DEG 17KT 4289 8886 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

QUIGLEY
1 follow-up statement
727 
WWUS53 KMKX 040021
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
721 PM CDT Mon Jun 3 2024

WIC055-105-127-040031-
/O.EXP.KMKX.TO.W.0038.000000T0000Z-240604T0030Z/
Walworth WI-Rock WI-Jefferson WI-
721 PM CDT Mon Jun 3 2024

...THE TORNADO WARNING FOR NORTHWESTERN WALWORTH...NORTHEASTERN ROCK
AND SOUTHERN JEFFERSON COUNTIES WILL EXPIRE AT 730 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

LAT...LON 4277 8889 4293 8897 4307 8868 4285 8854
TIME...MOT...LOC 0021Z 242DEG 17KT 4292 8879 

$$

QUIGLEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jun 3, 3:37 PM CDT, 3 hours 31 minutes earlier. Its key messages:

  • There is a Slight Risk (level 2 out of 5) for severe thunderstorms this afternoon and evening, with damaging wind and small hail as the primary threats. An isolated tornado cannot be ruled out. Heavy rain becomes the main threat tonight.
  • Warm/muggy conditions continue through Tuesday.
  • Thunderstorms are expected to develop Tuesday afternoon. An isolated severe storm with wind and hail possible during the afternoon to evening hours. Additional thunderstorms develop Tuesday night into Wednesday along a cold front.
  • Northwest winds bring cooler and drier air to southern Wisconsin for the second half of this week.
Area forecast discussion, Jun 3, 3:37 PM CDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
337 PM CDT Mon Jun 3 2024

.KEY MESSAGES...

- There is a Slight Risk (level 2 out of 5) for severe
  thunderstorms this afternoon and evening, with damaging wind
  and small hail as the primary threats. An isolated tornado
  cannot be ruled out. Heavy rain becomes the main threat
  tonight.

- Warm/muggy conditions continue through Tuesday.

- Thunderstorms are expected to develop Tuesday afternoon. An
  isolated severe storm with wind and hail possible during the
  afternoon to evening hours. Additional thunderstorms develop
  Tuesday night into Wednesday along a cold front.

- Northwest winds bring cooler and drier air to southern
  Wisconsin for the second half of this week.

&&

.SHORT TERM...
Issued 337 PM CDT Mon Jun 3 2024

Tonight through Tuesday night:

Showers and storms have developed along the MCV boundary along the
Mississippi River. These storms are expected to progress east
northeastward tonight and combine with a lingering boundary
draped from Port Washington to Madison, leading to severe
weather potential across southern and southwestern Wisconsin.
The primary threat with these storms looks to be wind, with
surface based CAPE values near 2000 J/kg in southwestern
Wisconsin and close to 1000 J/kg in southeastern Wisconsin
combining with PWATs near 1.5 inches and equilibrium levels near
40 kft to produce favorable conditions for wet microbursts.
Threat for large hail (greater than one inch in diameter) still
exists within stronger cells, especially going into this
evening. However, mid-level lapse rates only near 6.5 degrees
C/km is expected to inhibit explosive growth and mitigate hail
sizes.

Mesoscale modeling is indicating SRH in the lowest km will
increase to near 100 m2/s2 into this evening as storms develop
cold pools, leading to a chance for an isolated tornado along
line segments.

As storms become cold pool dominant late tonight, heavy rain
becomes the primary threat. PWAT values are forecast to be near
1.5 inches, with warm, moist southeasterly to southerly flow
throughout the overnight hours. Storms that manage to develop
parallel to shear may produce training thunderstorms that
produce heavy rain. MUCAPE remains around 700 J/kg throughout
the overnight hours, so generally not expecting all PWATs to be
realized as rainfall. However, the environment is primed for
heavy rainfall and flooding potential will be monitored tonight.

Rain diminishes and moves out into Tuesday morning, with
clearing skies and continued southerly flow bringing in
additional instability and assisting with atmospheric recovery.
Surface based CAPE values near 2500 J/kg are possible, with a
few CAMS indicating solutions up to 3000 J/kg. A shortwave
moving northeastward through southern Wisconsin will then have
the potential to kick off additional thunderstorms in this
primed airmass. Bulk shear values remain near 25 kt, which may
provide a mitigating factor in severe weather. However, damaging
wind gusts and hail are possible within stronger thunderstorms.

MH

&&

.LONG TERM...
Issued 337 AM CDT Mon Jun 3 2024

Wednesday through Monday:

The main cold front that is associated with an extension of vorticity
that stems from a closed upper low stationed over central Alberta
Canada will push through WI early Wednesday. The showers and
thunderstorms along that front are expected to clear southeast WI
by mid morning, but likely by 7 AM. Another shortwave trough that
is rounding the base of the closed upper low will slide into
southern WI during the late afternoon or evening. This will help
to steepen the low and mid level lapse rates over southern WI and
allow for scattered showers. Models are not showing super steep
rates right now because the wave might come through past the peak
daytime heating, so thunder seems less likely, but kept the
mention in the forecast for now.

We will remain under that cyclonic flow until Friday night when
the upper low finally shifts into the eastern Great Lakes region.
Highs will be in the lower 70s Thu-Fri, with lows in the lower
50s. There may be scattered afternoon showers each day, but
moisture might be too sparse. There will at least be widespread
diurnal cumulus clouds each day.

Yet another weak shortwave should move through Saturday afternoon
and night, thus another chance for showers and storms. More
sunshine, slight ridging, and a little return moisture will allow
for temps to get back into the mid-upper 70s for the weekend.

Cronce

&&

.AVIATION...
Issued 337 PM CDT Mon Jun 3 2024

Scattered thunderstorms are expected across southern Wisconsin
through tonight. Ceilings have generally remained VFR, but a few
pockets of 15 to 25 kft cloud decks have developed within
heavier activity. Storms slowly pushing eastward in far southern
Wisconsin remain capable of producing damaging wind gusts up to
50 kt and small hail. An isolated tornado is unlikely, but
cannot be ruled out into the evening hours. Heavy rain is
possible along Lake Michigan and in far southern Wisconsin
tonight as storms redevelop over the same areas. Storms diminish
late tonight, with patchy fog expected in valley areas.
Southerly breezes will largely diminish tonight after storms
move through, increasing again into Tuesday morning.

MH

&&

.MARINE...
Issued 337 PM CDT Mon Jun 3 2024

Low pressure centered over northern Minnesota will continue to
weaken and light southerly winds will persist. Dense fog is
possible over the north half tonight, but there is not enough
confidence to issue a headline at this time. Patchy dense fog is
possible in nearshore regions as well after rain and storms
exit.

A low pressure trough will cross the Northern Plains tonight
through Tuesday. Southerly winds are expected ahead of the
associated cold front. Showers and thunderstorms are expected
through late tonight and again Tuesday afternoon and evening.
The cold front will cross Lake Michigan early Wednesday morning
and the widespread showers and storms will end. Winds will veer
westerly and scattered showers are possible each afternoon
through the weekend. Winds may approach Small Craft Advisory
criteria at times during this period. Westerly winds continue
through the end of the week as low pressure over south central
Canada weakens.

Cronce/MH

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 3, 2:27 PM CDT, 4 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
227 PM CDT Mon Jun 3 2024

WIZ046-047-051-052-056>060-062>072-041930-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
227 PM CDT Mon Jun 3 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Ongoing showers and thunderstorms across the area will continue to
produce small hail and gusty winds into this evening.

Additional thunderstorm development will occur late this
afternoon into this evening across southern Wisconsin, with severe
storms possible. Expect the main hazards to be damaging winds and
large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There will be chances for thunderstorms Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

LMZ643>646-041930-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
227 PM CDT Mon Jun 3 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Showers and thunderstorms are expected this afternoon and evening.
Some storms may be severe, with wind gusts and hail as the
primary threat.

Patchy dense fog is possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There will be chances for thunderstorms Tuesday and Wednesday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-041930-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
227 PM CDT Mon Jun 3 2024

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

There is a chance for thunderstorms this evening into tonight.

Fog is possible tonight, and could become locally dense across northern
portions of the open waters.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There will be chances for thunderstorms Tuesday and Wednesday.

www.weather.gov/mkx

In the hours before

Special weather statement, Jun 3, 5:07 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
507 PM CDT Mon Jun 3 2024

WIZ067-068-032245-
Green WI-Lafayette WI-
507 PM CDT Mon Jun 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAFAYETTE AND
SOUTHWESTERN GREEN COUNTIES THROUGH 545 PM CDT...

At 507 PM CDT, Doppler radar was tracking a strong thunderstorm near
Nora, or 14 miles southwest of Monroe, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Monroe, Argyle, South Wayne, Browntown, Woodford, and Jordan Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4251 9003 4274 8983 4262 8949 4250 8967
TIME...MOT...LOC 2207Z 221DEG 27KT 4250 8989

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

KUROSKI
Special weather statement, Jun 3, 5:11 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
511 PM CDT Mon Jun 3 2024

WIZ063-032245-
Dane WI-
511 PM CDT Mon Jun 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DANE COUNTY THROUGH
545 PM CDT...

At 511 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mount Horeb, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Madison, Middleton, Waunakee, Monona, Mount Horeb, Cross Plains,
Shorewood Hills, Maple Bluff, Dane, Camp Randall Stadium, Pine Bluff,
Henry Vilas Zoo, and UW-Madison.

This includes the following highways...
 U.S. Highway 18 between mile markers 66 and 74.
 U.S. Highway 12 between mile markers 249 and 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4295 8975 4309 8979 4328 8950 4306 8934
TIME...MOT...LOC 2211Z 241DEG 25KT 4305 8970

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KUROSKI
Special weather statement, Jun 3, 5:39 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
539 PM CDT Mon Jun 3 2024

WIZ067-068-032315-
Green WI-Lafayette WI-
539 PM CDT Mon Jun 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAFAYETTE AND GREEN
COUNTIES THROUGH 615 PM CDT...

At 539 PM CDT, Doppler radar was tracking a strong thunderstorm near
Winslow, or 12 miles west of Monroe, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Monroe, Brodhead, Monticello, Albany, South Wayne, Browntown, Attica,
Juda, and Jordan Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4251 8998 4257 9002 4282 8951 4264 8937
      4250 8937
TIME...MOT...LOC 2239Z 244DEG 39KT 4253 8987

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KUROSKI
Local storm report, Jun 3, 5:52 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
552 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Tstm Wnd Dmg     4 SSE Janesville        42.63N 88.97W
06/03/2024                   Rock               WI   Trained Spotter

            Trees and a few power poles down. Time
            estimated by Radar.

&&

TP
Local storm report, Jun 3, 6:10 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
610 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     Flood            2 NW Footville          42.69N 89.24W
06/03/2024                   Rock               WI   Emergency Mngr

            Reports of street flooding and sandbagging
            operations ongoing west of Footville along
            Hwy B.

&&

TP
Special weather statement, Jun 3, 6:12 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
612 PM CDT Mon Jun 3 2024

WIZ064-068-069-040000-
Green WI-Rock WI-Jefferson WI-
612 PM CDT Mon Jun 3 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN GREEN...ROCK AND
SOUTHWESTERN JEFFERSON COUNTIES THROUGH 700 PM CDT...

At 612 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Albany to near Brodhead to near Rock City.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Janesville, Beloit, South Beloit, Milton, Edgerton, Evansville,
Brodhead, Orfordville, Monticello, Albany, Footville, Lake
Koshkonong, Fulton, Newark, Magnolia, Hanover, Busseyville, Attica,
Cooksville, and Afton.

This includes the following highways...
 Interstate 39/90 between mile markers 162 and 187.
 Wisconsin Highway 26 between mile markers 6 and 12.
 Interstate 43 between mile markers 0 and 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4250 8959 4257 8955 4274 8964 4285 8932
      4285 8901 4295 8901 4296 8898 4272 8888
      4249 8898
TIME...MOT...LOC 2312Z 252DEG 37KT 4270 8949 4260 8945 4249 8950

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

QUIGLEY

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:25 PM CDTAreal Flood AdvisoryMKXJefferson, Rock, Walworth, Waukesha2 hr
Jun 3, 7:26 PM CDTSpecial Weather StatementMKXJefferson, Walworth, Waukesha34 min
Jun 3, 7:49 PM CDTAreal Flood AdvisoryMKXRacine, Walworth, Waukesha116 min
Jun 3, 7:53 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine52 min
Jun 3, 7:58 PM CDTSpecial Marine WarningMKX62 min
Jun 3, 8:16 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha119 min
Jun 3, 9:49 PM CDTRiver Flood WatchMKXRock7 hr
Jun 3, 9:50 PM CDTAreal Flood AdvisoryMKXColumbia, Dodge8 hr
Jun 3, 9:51 PM CDTRiver Flood WatchMKXOzaukee13 hr
Jun 3, 11:25 PM CDTRiver Flood WarningMKXRock15 days
Jun 4, 12:42 AM CDTAreal Flood AdvisoryMKXWashington5 hr
Jun 4, 11:15 AM CDTRiver Flood WatchMKXJefferson15 hr
Jun 4, 11:15 AM CDTRiver Flood WatchMKXJefferson29 hr
Jun 4, 6:52 PM CDTSpecial Weather StatementMKXGreen, Lafayette23 min

Nearby

Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.